Multipolar Fuzzy Hyperideals in Ordered Semihypergroups

Creative Commons License

KAZANCI O., Hoskova-Mayerova S., Davvaz B.

Mathematics, vol.10, no.19, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 19
  • Publication Date: 2022
  • Doi Number: 10.3390/math10193424
  • Journal Name: Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Aerospace Database, Communication Abstracts, Metadex, zbMATH, Directory of Open Access Journals, Civil Engineering Abstracts
  • Keywords: m-polar fuzzy set, m-polar fuzzy hyperideal, m-polar fuzzy bi-hyperideal, m-polar fuzzy quasi-hyperideal, DECISION-MAKING, TERMS
  • Karadeniz Technical University Affiliated: No


© 2022 by the authors.An multi-polar fuzzy set is a robust mathematical model to examine multipolar, multiattribute, and multi-index data. The multi-polar fuzzy sets was created as a useful mechanism to portray uncertainty in multiattribute decision making. In this article, we consider the theoretical applications of multi-polar fuzzy sets. We present the notion of multi-polar fuzzy sets in ordered semihypergroups and define multi-polar fuzzy hyperideals (bi-hyperideals, quasi hyperideals) in an ordered semihypergroup. Relations between multi-polar fuzzy hyperideals, multi-polar fuzzy bi-hyperideals and multi-polar fuzzy quasi hyperideals are discussed.